MathSciNet Relay Station
MathSciNet bibliographic data
MR1160847 (93j:35153) 35Q53 (35B65 76B25)
Craig, W.; Kappeler, T.; Strauss, W. Gain of regularity for equations of KdV type. Ann. Inst. H. Poincaré Anal. Non Linéaire 9 (1992), no. 2, 147–186.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement